Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 465867, 7 pages
http://dx.doi.org/10.1155/2012/465867
Research Article

Solution Matching for a Second Order Boundary Value Problem on Time Scales

1Department of Mathematics and Computer Science, Virginia Military Institute, Lexington, VA 24450, USA
2Department of Mathematics and Computer Science, Alabama State University, 915 S. Jackson Street, Montgomery, AL 36101, USA

Received 7 June 2012; Revised 9 August 2012; Accepted 9 August 2012

Academic Editor: Palle E. Jorgensen

Copyright © 2012 Aprillya Lanz and Ana Tameru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. B. Bailey, L. F. Shampine, and P. E. Waltman, Nonlinear Two Point Boundary Value Problems, Academic Press, New York, NY, USA, 1968. View at Zentralblatt MATH
  2. D. R. K. S. Rao, K. N. Murty, and A. S. Rao, β€œExistence and uniqueness theorems for four-point boundary value problems for fourth order differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 13, no. 9, pp. 1006–1010, 1982. View at Google Scholar Β· View at Zentralblatt MATH
  3. J. Henderson, β€œThree-point boundary value problems for ordinary differential equations by matching solutions,” Nonlinear Analysis, vol. 7, no. 4, pp. 411–417, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. J. Henderson, β€œSolution matching for boundary value problems for linear equations,” International Journal of Mathematics & Mathematical Sciences, vol. 12, no. 4, pp. 713–720, 1989. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. J. Henderson and R. D. Taunton, β€œSolutions of boundary value problems by matching methods,” Applicable Analysis, vol. 49, no. 3-4, pp. 235–246, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. D. Barr and T. Sherman, β€œExistence and uniqueness of solutions of three-point boundary value problems,” Journal of Differential Equations, vol. 13, pp. 197–212, 1973. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. P. Hartman, β€œOn N-parameter families and interpolation problems for nonlinear ordinary differential equations,” Transactions of the American Mathematical Society, vol. 154, pp. 201–226, 1971. View at Google Scholar
  8. J. Henderson, β€œExistence theorems for boundary value problems for nth-order nonlinear difference equations,” SIAM Journal on Mathematical Analysis, vol. 20, no. 2, pp. 468–478, 1989. View at Publisher Β· View at Google Scholar
  9. J. Henderson, β€œFocal boundary value problems for nonlinear difference equations. I, II,” Journal of Mathematical Analysis and Applications, vol. 141, no. 2, pp. 559–579, 1989. View at Publisher Β· View at Google Scholar
  10. J. Henderson and W. K. C. Yin, β€œTwo-point and three-point problems for fourth order dynamic equations,” Dynamic Systems and Applications, vol. 12, no. 1-2, pp. 159–169, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  11. V. R. G. Moorti and J. B. Garner, β€œExistence-uniqueness theorems for three-point boundary value problems for nth-order nonlinear differential equations,” Journal of Differential Equations, vol. 29, no. 2, pp. 205–213, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. D. R. K. S. Rao, K. N. Murthy, and A. S. Rao, β€œOn three-point boundary value problems associated with third order differential equations,” Nonlinear Analysis, vol. 5, no. 6, pp. 669–673, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. S. Hilger, β€œAnalysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar Β· View at Zentralblatt MATH
  14. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher Β· View at Google Scholar
  15. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  16. C. J. Chyan, β€œUniqueness implies existence on time scales,” Journal of Mathematical Analysis and Applications, vol. 258, no. 1, pp. 359–365, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. J. Henderson and W. K. C. Yin, β€œExistence of solutions for fourth order boundary value problems on a time scale,” Journal of Difference Equations and Applications, vol. 9, no. 1, pp. 15–28, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH